# SDR SWIA202161806

- Difficulty date: August 7, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY #1 HAS 4EA CORRADED MOUNTING FEET FWD INBD FOOT, AFT INBD FOOT, MID INBD FOOT AND AFT OTBD FOOT REQUIRES REPLACMENT.     (C-CHECK RO 10/22/2021)    REPLACED 3 EA CORRODED GALLEY 1 FEET (MOUNT FITTINGS) PER SAFRAN CMM 35-33-67 AND REPAIRED 1 EA CORRODED GALLEY MOUNT FITTING PER REO 690-25-31-010 REV --, DATED 2021-09-23.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
